This is kind of long but its been emotionally draining me for so long.
So a couple months ago my boyfriend and I lost our virginities to each other. (I've been on the Depo Provera shot for about 2 and a half months now.) I was comfortable and happy and it hurt a little but not bad. After that we had sex about 5 more times. Then we didn't for a month then we started again. At first it didn't hurt and we had sex about 3 times but then it started to hurt. We've tried many many times but each time we're getting intimate, we stop, and i get a little nervous. He enters me but as soon as he goes a little deeper, it feels excruciatingly painful and we stop. It almost feels like ripping. Last night we tried again and he went deep and right after i started bleeding. He said he feels something inside that feels almost like a bone. When he fingers me it doesn't hurt but the sex is so painful. i feel like this is hurting our relationship and i don't know what to do. Please help me!! :( I dontknow what is wrong and I'm scared something is seriously wrong with me.
There could be several things going on. Maybe your hymen is not completely gone, if your partner is big it can hurt the first several times and if you do not have enough natural lubrication it can hurt. Your boyfriend might be feeling your cervix because there are no bones in the vagina. It can feel hard though. Is he saying he feels it at the end of your vagina?
I recommend two things. See your Dr for an examination. You should be due for your shot again very soon anyway. I think it's good for 3 months? The other thing is to buy a water based lubrication. KY Jelly is a really good one and can be found in almost any store close to the condoms.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.